# SDR 01FDEA00533

- Difficulty date: July 11, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Missing
- Location: Hyd Service
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND HYDRAULIC SERVICING BAY DOOR TORN OFF & MISSING. INSTALLED BODY FAIRING 3519 PER SRM 51-30-02.
